# SDR AALA201606099008

- Difficulty date: June 8, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 11,779 hours, 4,824 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ACFT WAS NOT GROUNDED, DURING TAKEOFF AN ECAM MESSAGE REFLECTING AUTOFLIGHT, AUTOTHRUST FAULTS APPEARED AND THE CREW ABORTED THE TAKEOFF AT APPROXIMATELY 80 KNOTS AND RETURNED TO THE GATE WITH NO ADDITIONAL INCIDENTS.  MAINTENANCE WAS UNABLE TO DUPLICATE, NO PFR FAULTS WERE NOTED.  AN ACCOMPLISHED SATISFACTORY LANDING CONFIDENCE CHECK WAS ACCOMPLISHED IAW AMM-22-97-00 WITH NO FAULTS BEING NOTED.
